# SDR Y2PA04023

- Difficulty date: September 23, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N194US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47016
- Engine: Pwa JT8D7B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Dn Limit Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GEAR INDICATION ON LT MAIN GEAR, EITHER RED OR GREEN.  CREW DECLARED AN EMERGENCY AND DIVERTED.  CREW FOLLOWED COM PROCEDURES WITH NO HELP.  LT GEAR INDICATION DOES NOT TEST (RED AND GREEN LIGHTS INOPERATIVE).  AIRCRAFT LANDED WITHOUT INCIDENT.  MECHANIC SENT TO TROUBLESHOOT.  REMOVED AND REPLACED LT MLG DOWN LIMIT SWITCH IAW MM AND DISCREPANCY REMAINED.  THE R2-28 RELAY WAS REMOVED AND REPLACED IAW MM AND DISCREPANCY REMAINED.  THEN FOUND A BROKEN GROUND WIRE AT THE DOWN LIMIT SWITCH CONNECTOR PLUG.  GROUND WIRE WAS REPAIRED AND THE GEAR INDICATION SYSTEM THEN OPERATIONALLY CHECKED GOOD IAW MM 32-60-0.
